| Model Number |
CAR-505 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was discarded by the user and not retained for evaluation.A review of the device history record (dhr) was conducted which confirmed that the product met all quality criteria and manufacturing specifications prior to release.
Event or Problem Description
A report was received on 14 feb 2020 from the nurse of a (b)(6) year old female patient in critical care for unspecified pathology, stating the cartridge arterial luer broke within the patient¿s central venous catheter (cvc) during a continuous renal replacement therapy (crrt) treatment on (b)(6) 2020.Additional information was received on 20 feb 2020 from the facility's charge nurse (cn) stating a physician was able to remove the broken piece of luer from the patient's cvc.No repair or replacement was required and no symptoms were experienced.The patient continues to treat with the nxstage system using their catheter for vascular access.